MathSciNet Relay Station
MathSciNet bibliographic data
MR1261615 11R29 (11R11)
Mollin, R. A.; Zhang, L.-C. Orders in quadratic fields. II. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 9, 368–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement